# SDR UALA2011082304501

- Difficulty date: August 22, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR CRACKED ON INTERIOR SKIN INBOARD OF LOWER LATCH.  MAJOR REPAIR ACCOMPLISHED.  CRACKS FOUND ON THE LIGHTNING HOLE FLANGE OF THE P/N 146N6100-671 INNER SKIN AT BS 1671.  TRIMMED OUT DAMAGE & PROVIDED AN INSURANCE CUT.  ACP NDT OF CUT- OUT & OPEN HOLES.  FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR REF EA PD57-52-027.
